| Model Number |
1005359HJ |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Voluntary medwatch form (mw5110881) received stating: when removing the wire, upon pulling back on the whisper wire, the distal wire tip broke.Fda safety report id# (b)(4).Additionally, the following information was received: it was reported that the procedure was to treat a heavily calcified, 95% stenosed lesion in the circumflex (cx) artery.When removing the 014 whisper guide wire from the anatomy, upon pulling back on the guide wire, the distal tip separated.A snare was used to remove the separated tip from the anatomy.There was no adverse patient sequela and no reported clinically significant delay in the procedure or therapy.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties; however, the subsequent treatment appears to be related to the operational context of the procedure.Additionally, the reported removal of foreign body was due to a separated tip within the anatomy.There is no indication of a product quality issue with respect to manufacture, design, or labeling.Medwatch report# mw5110881.